# SDR GTIA2019022103176

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 7,377 hours, 3,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1, R1, R2 DOOR ASSIST BOTTLES LOW-SERVICED L1, R1, R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00-614-001. LEAK CHECK GOOD
